Alert archive / New Jersey / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jan 24, 2019, 11:00 AM EST for Ocean County, New Jersey. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 24, 2019, 11:00 AM EST (16:00 UTC)
- Expired
- Jan 24, 2019, 11:30 AM EST
- In force
- 30 min
- Issued by
- NWS Philadelphia/Mount Holly
County Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 24 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 4.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 463 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 740 m²/s²
- 0-3 km storm-relative helicity
- 752 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
451
WWUS81 KPHI 241600
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
1100 AM EST THU JAN 24 2019
NJZ013-014-020-026-027-241630-
Eastern Monmouth-Coastal Ocean-Ocean-Western Monmouth-Southeastern
Burlington-
1100 AM EST THU JAN 24 2019
...A SHOWER WILL AFFECT NORTHERN OCEAN...SOUTHEASTERN BURLINGTON AND
SOUTHEASTERN MONMOUTH COUNTIES...
At 1059 AM EST, a shower was located over Penn State Forest, or 23
miles southwest of Toms River, moving northeast at 75 mph.
Winds up to 50 mph are possible with this shower.
Locations impacted include...
Toms River, Long Branch, Asbury Park, Lakewood, Jackson, Howell,
Tinton Falls, Red Bank, Beachwood, Manasquan, Point Pleasant Beach,
Seaside Heights, Lakehurst, Farmingdale, Mantoloking, Allenwood,
Wharton State Forest, Elberon, Brick Township and Collingwood Park.
LAT...LON 4007 7404 4006 7412 4005 7405 4001 7405
4001 7408 4000 7406 3995 7407 3994 7409
3996 7408 3997 7411 3993 7415 3992 7411
3960 7448 3971 7466 4034 7408 4028 7398
TIME...MOT...LOC 1559Z 218DEG 71KT 3973 7450
$$
SFJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jan 24, 9:36 AM EST, 1 hour 24 minutes earlier.
Area forecast discussion, Jan 24, 9:36 AM EST, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
936 AM EST Thu Jan 24 2019
.SYNOPSIS...
A surface low in southern Quebec will lift northeast today, and a
cold front extending to its south will move through the Mid-Atlantic
and offshore by this evening. Another low in the Great Lakes tonight
will move into southeast Canada, allowing a reinforcing cold front
to move through the area on Friday. High pressure builds into the
eastern U.S. this weekend. Another cold front moves through the
region Sunday night and Monday, but may return as a warm front on
Tuesday. Another surface low will move from the Great Lakes to the
Northeast by the middle of next week, with an attendant cold-frontal
passage anticipated for the Mid-Atlantic.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
930 AM update: starting to see some gusts to 45 mph even across
southwestern NJ, so have expanded the wind advisory to include
far northern Delmarva and the rest of South Jersey. The initial
wind shift was along a line from Hershey PA to Frederick MD as
of 9 AM, in fact radar trends show what could be the intense
frontogenesis line beginning to form. However, there is a second
wind shift further west in Central PA which appears to be the
main front at this time as the temperature gradient across that
front is much larger. Regardless, the rest of the forecast looks
on track.
Previous discussion...
Rain is beginning to pick up across the area, especially west of the
Fall Line. Have tweaked PoPs through 6 am to account for latest
trends.
Forecast is mostly on track for a heavy rain/strong wind event
today. Made some minor edits to the forecast, but the general setup
looks similar to past forecasts. The main change was a somewhat
slower progression of the cold front through the area, which results
in slightly higher QPF than previous forecasts.
A strong surface low in Quebec will lift northeast today, with a
south-southwest extending cold front sweeping through the Northeast
and Mid-Atlantic during the day. Very strong low-level warm/moist
advection will occur in advance of the front, with sustained/deep
large-scale lift aided by the presence of the right-entrance region
of an anticyclonic and intense (180+-kt) 250-mb jet streak and
differential cyclonic vorticity advection downstream of a
deep/strong midlevel trough reaching the Appalachians by 12z. With
an unusually moist troposphere (PWs ~1.5 inches by mid-morning; off-
the-charts climatologically), a period of moderate to heavy rain
appears probable across the whole area this morning into the early
afternoon. Hi-res models continue to simulate, nearly universally, a
fairly intense, frontally-forced line of convection embedded within
the broader shield of rain. Instability looks meager at best, so
lightning will be scarce and possibly nonexistent.
The bigger story will be the heavy rain rates within the shield of
rain, particularly with the aforementioned frontally-forced line.
With consensus model QPF generally 1-1.5 inches (slightly higher
north of I-78), suspect most of this rain will occur in a 1-3 hour
period. Given the cold ground, wet antecedent conditions, and
responses to previous events (which were longer-duration lighter-
rain-rate events), a few instances of urban and small-stream
flooding look probable within the current flood watch. Cannot rule
out an instance or two of flash flooding, given the convective look
to the precipitation just in advance of the front. The primary
limitation is the progressive nature of the precipitation/line.
Given that precipitation is struggling to develop well downstream of
the front so far tonight (allowing for saturation of soils before
the main event), the progressive nature of the front may preclude a
more widespread flood threat. However, models are trending a little
slower with the frontal passage, so this limitation may be countered
to some degree.
The other issue will be the winds, both in advance of the front and
with its passage. Mixing will continue downstream of the front this
morning, with models hinting at widespread gusts 35-45 mph with a
few gusts higher than that. Hi-res models look overdone (a result of
a systematic bias of mixing too readily in these flow regimes), but
the strength of the low-level jet (50-80+ kts) certainly suggests
the possibility of some stronger wind gusts. My suspicion, however,
is the strongest wind gusts will occur with and just in advance of
the frontally-forced line of precipitation, with negative buoyancy
effects allowing for enhanced downward momentum transfer. Whatever
the causal mechanisms, strong wind gusts for a time are a good bet,
with the current wind advisory unchanged at this time.
Temperatures will continue to surge in advance of the precipitation,
but the cold front will move through during the afternoon, with
temps/dews falling thereafter. Winds will switch to the northwest
and may continue to be gusty for a time. Precipitation should shut
off quickly upstream of the front, but may linger in the far
northern CWA a little longer, where switchover to some snow showers
cannot be ruled out (though this probability looks lower than at
this time yesterday).
Used a heavy dose of hi-res model guidance for temperatures through
the day, as statistical/bias-corrected guidance is expected to
verify poorly in such a rapidly-changing meteorological regime.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
Secondary low pressure develops just to our east/northeast tonight
while lifting into New England. The cold front will be well offshore
this evening, with northwest winds diminishing fairly steadily
overnight. An upstream low in the Great Lakes will pivot
northeastward to far southwest Quebec by 12z Friday, as an attendant
vort max reaches New York/Pennsylvania. The strongest lift with this
system will be well north and west of the area (through the end of
the period), so expecting dry conditions across the CWA (though
cannot completely rule out some flurries in the southern Poconos).
Temperatures will be dropping, which will be rather unwelcome to
those who appreciated the brief warm spell. Went on the colder side
of guidance, though not by much since I am expecting winds to stay
somewhat elevated. Lows should be in the 20s basically everywhere,
except near the coast, where low 30s are forecast. Temps may be
colder than forecast in the Pine Barrens and rural locations
northwest of Philly if winds become light/variable.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Overview...Most of this period will be dominated by a broad,
deep trough centered over the East-Central U.S. over the coming
week. Little movement of this trough is expected, therefore a
cold pattern can be expected. Several short wave troughs will
pivot around this trough, mainly during the Saturday-Sunday and
Monday-Tuesday timeframe. The exact tracks and development of
these features will largely determine the extent of any
precipitation that will occur. While it does look to be a
progressive pattern, the extent to which these shortwaves
interact with the long-wave trough remains somewhat uncertain.
Guidance has been fairly consistent with the overall pattern it
paints into next week. This pattern will feature several chances
for weaker storms, possibly with accumulating snow, however, no
significant winter storms appear on our horizon at this point.
Friday and Saturday...As noted in the previous discussion, this
will likely be the quietest portion of the long term forecast.
Most of the region will sit in the wake of the cold front that
will move across the area later today, thus cold, but dry
weather should prevail. Highs look to be roughly 5-10 degrees
below average. A very weak disturbance moving out of the Great
Lakes could lead to a few snow flurries to showers in the
Poconos, however confidence is not great enough to include these
in the grids at this time. The first of the main shortwave
troughs moves to our north Saturday night, thus the chance for
snow showers increases across the northern portion of the
forecast area. Some mixing with rain is possible across the
central portions of the area.
Sunday night-Monday... A surface low, driven by the aforementioned
shortwave trough moves up the Saint Lawrence River and high
pressure attempts to build toward our area out of the northwest.
A lot of spread on temperatures at this range as baroclinicity
looks strong over the East, with very cold air not far to the
north but much warmer not far south and our region likely caught
in between. Took a blend approach for temperatures, thus
yielding highs roughly 5 degrees below average.
Monday night-Wednesday... Confidence decreases further here.
Decent agreement on a clipper low moving through the lingering
trough and approaching Monday night or Tuesday, with some
discrepancies on its exact track. We look to have a decent
chance of precipitation, likely in the form of light snow to the
north, and possibly rain to the south. However, some form of
coastal redevelopment could also occur and introduce more
complications, such as the ECMWF tries to suggest. Plenty of
time to iron this out and as usual for this range keeping
details limited for now. Disagreement continues into Wednesday,
with the GFS suggesting another clipper-type low will move
across the Northeast, while the ECMWF holds off on this, keeping
us cold, but dry. The second half of next week does look pretty
cold at any rate, with highs staying well below average by
Thursday and lows in the teens and single digits across much of
the CWA.
&&
.AVIATION /15Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Rest of tonight...Deteriorating conditions to MVFR through the
remainder of the night. South winds 10-15 knots initially, with
higher gusts up to 30 knots possible, especially southwest of
KPHL and closer to daybreak. Winds should remain on the lighter
side tonight from 5-10 knots at KRDG and KABE. Southwesterly
LLWS is also present across the terminals tonight, generally
around 45-55 knots.
Thursday...IFR restrictions will continue through at least early
afternoon, with rain (heavy at times). Southwesterly LLWS will also
continue through the morning, being the strongest at KACY.
Conditions are expected to improve rapidly during the afternoon with
the passage of a cold front. VFR is possible late into the day.
Southwest winds 10 to 20 kts with higher gusts possibly up to 40
knots before the frontal passage. Timing of the frontal passage
looks to be from 14-18Z across the area from west to east. Winds
should take a more northwesterly direction after the front passes
through.
Outlook...
Friday...Mainly VFR with west to northwest winds around or below 10
kts. High confidence.
Saturday and Sunday...Generally, VFR conditions expected. Winds
generally below 15 knots. A cold front may bring rain and/or
snow showers, thus possibly lowering visibilities and bringing
restrictions, especially at KRDG and KABE. Moderate confidence.
Monday-Wednesday...Mainly VFR conditions expected. Winds
generally 5-10 knots. Will need to watch the potential for a
storm system late Tuesday into Wednesday as higher winds and
lower flight restrictions may ensue.
&&
.MARINE...
630 am update: Extended gale warning to 4 pm for the Atlantic
waters based on 06z model trends of a somewhat slower frontal
progression, which should allow stronger winds to linger for
longer. Additionally, as winds switch to west after frontal
passage, mixing should improve and allow some stronger gusts to
reach the surface. So far, though, models are way overdone with
winds/gusts on the waters this morning, with most observations
only reaching marginal advisory criteria off the New Jersey
coast this morning and the gales confined to the Delaware coast.
This should change as steadier precipitation and perhaps some
embedded convective cores approach later this morning into early
afternoon.
Previous discussion...
Upgraded Lower Delaware Bay and the Delaware Atlantic waters to a
gale warning, given occasional gusts to 35 kts occurring at Lewes
and Dewey Beach the past couple of hours. Winds are decidedly lower
elsewhere, so the small craft advisory continues in these areas
through 6 am.
For today...there is about a 3-6 hour window where winds may
increase to gale force across the whole area. This looks to be
within and just in advance of a band of precipitation moving through
late this morning and early this afternoon. The band of
precipitation will likely have embedded convection. This, in
particular, is troublesome because of the very strong winds present
aloft. Though low-level thermodynamic profiles are not entirely
favorable for efficient mixing, the strength of the winds aloft
suggests potential exists for a short period of gales. Gusts may
reach 40-45 kts, particularly within and near any convection.
After the front passes by mid afternoon, winds will switch to
northwest and may gust to gale force briefly before diminishing
steadily thereafter. Advisory-level winds should continue through
the evening but will likely diminish overnight.
Seas will be quite elevated on the Atlantic today, rising to 9 to 15
feet by midday before subsiding slowly thereafter. They should
remain above 5 feet through tonight, so a small craft advisory will
be required once the gale warning expires or is canceled.
Outlook...
Friday...SCA conditions may be possible with winds approaching 20
knots and gusts above 25 knots. Seas around 4-6 feet.
Saturday and Sunday...Sub-SCA conditions expected. Winds should stay
below 15 knots and seas staying between 2-4 feet.
&&
.HYDROLOGY...
A flood watch remains through this afternoon from the Lehigh Valley
and northwest New Jersey southeastward to the I-95/295 corridors. A
cold front will move through the area during the day. A round of
rain, moderate to heavy at times, has developed in advance of the
front and is beginning to spread into the area early this morning.
Expected storm totals are generally from 1 to 1.5 inches, with
locally higher amounts possible. Normally, these totals would not be
forecast to produce much flooding. However, a number of factors
suggest an elevated threat exists...
1) Antecedent wet conditions, including from the rainfall this past
weekend.
2) Relatively cold soils, aided by the arctic air that spread across
the region the past couple of days.
3) The expectation of most of this rain occurring in a three-to-six
hour period. With higher rain rates expected during a portion of the
event, especially just in advance of the frontal passage, additional
runoff will be generated, which could lead to flooding of
particularly sensitive spots (e.g., urban areas and quickly-
responding creeks and streams).
4) Light to moderate rain occurring for a few hours before the
heaviest rainfall occurs, which may act to saturate soils
sufficiently for efficient runoff during the most intense rainfall.
An isolated instance of flash flooding is possible, especially if
the heaviest rainfall (and high rainfall rates) occurs along the
urban corridor or atop smaller stream/creek basins that respond
rapidly to runoff.
River flooding cannot be ruled out, especially on the Passaic,
Rockaway, North Branch Rancocas, and Millstone Rivers, if the axis
of heaviest rainfall intersects these basins.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch until 6 PM EST this evening for PAZ061-062-070-071-
101>106.
NJ...Flood Watch until 6 PM EST this evening for NJZ001-007>010-
012>020-026-027.
Wind Advisory until 1 PM EST this afternoon for NJZ013-014-
016>027.
DE...Flood Watch until 6 PM EST this evening for DEZ001.
Wind Advisory until 1 PM EST this afternoon for DEZ001>004.
MD...Flood Watch until 6 PM EST this evening for MDZ008.
Wind Advisory until 1 PM EST this afternoon for MDZ008-012-015-
019-020.
MARINE...Gale Warning until 4 PM EST this afternoon for ANZ450>455.
Gale Warning until 1 PM EST this afternoon for ANZ430-431.
&&
Synopsis...CMS
Near Term...CMS/Johnson
Short Term...CMS
Long Term...Davis
Aviation...Davis
Marine...CMS/Davis
Hydrology...Hazardous weather outlook, Jan 24, 9:38 AM EST, 1 hour 22 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 938 AM EST Thu Jan 24 2019 PAZ054-055-060-251445- Carbon-Monroe-Berks- 938 AM EST Thu Jan 24 2019 This Hazardous Weather Outlook is for east central Pennsylvania and northeast Pennsylvania. .DAY ONE...Today and tonight. Rain, moderate to heavy at times, will continue today. The rain could be heavy enough to result in urban, small stream, and poor- drainage flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ001-007>010-012-015-PAZ061-062-070-071-101>106-251445- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Lehigh- Northampton-Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 938 AM EST Thu Jan 24 2019 ...FLOOD WATCH IN EFFECT UNTIL 6 PM EST THIS EVENING... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002>004-MDZ012-015-019-020-NJZ021>025-251445- Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot- Caroline-Cumberland-Atlantic-Cape May-Atlantic Coastal Cape May- Coastal Atlantic- 938 AM EST Thu Jan 24 2019 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Rain, moderate to heavy at times, will develop today. The rain could be heavy enough to result in urban, small stream, and poor-drainage flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001-MDZ008-NJZ013-014-016>020-026-027-251445- New Castle-Cecil-Western Monmouth-Eastern Monmouth-Salem-Gloucester- Camden-Northwestern Burlington-Ocean-Coastal Ocean- Southeastern Burlington- 938 AM EST Thu Jan 24 2019 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...FLOOD WATCH IN EFFECT UNTIL 6 PM EST THIS EVENING... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, central New Jersey and southern New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ450>455-251445- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 938 AM EST Thu Jan 24 2019 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-251445- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 938 AM EST Thu Jan 24 2019 ...GALE WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jan 24, 11:00 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1100 AM EST THU JAN 24 2019
NJZ013-014-020-026-027-241630-
Eastern Monmouth-Coastal Ocean-Ocean-Western Monmouth-Southeastern
Burlington-
1100 AM EST THU JAN 24 2019
...A SHOWER WILL AFFECT NORTHERN OCEAN...SOUTHEASTERN BURLINGTON AND
SOUTHEASTERN MONMOUTH COUNTIES...
At 1059 AM EST, a shower was located over Penn State Forest, or 23
miles southwest of Toms River, moving northeast at 75 mph.
Winds up to 50 mph are possible with this shower.
Locations impacted include...
Toms River, Long Branch, Asbury Park, Lakewood, Jackson, Howell,
Tinton Falls, Red Bank, Beachwood, Manasquan, Point Pleasant Beach,
Seaside Heights, Lakehurst, Farmingdale, Mantoloking, Allenwood,
Wharton State Forest, Elberon, Brick Township and Collingwood Park.
LAT...LON 4007 7404 4006 7412 4005 7405 4001 7405
4001 7408 4000 7406 3995 7407 3994 7409
3996 7408 3997 7411 3993 7415 3992 7411
3960 7448 3971 7466 4034 7408 4028 7398
TIME...MOT...LOC 1559Z 218DEG 71KT 3973 7450
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 10:43 AM EST | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 4 hr |
| Jan 24, 11:45 AM EST | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean | 4 hr |
| Jan 24, 11:53 AM EST | Areal Flood Advisory | PHI | Gloucester, Hunterdon, Mercer, Middlesex, Morris, Salem and 1 more | 4 hr |
| Jan 24, 12:00 PM EST | Special Weather Statement | PHI | Ocean | 30 min |
| Jan 24, 12:15 PM EST | Small Craft Advisory | PHI | 3 hr | |
| Jan 24, 1:13 PM EST | Special Weather Statement | PHI | Camden, Gloucester, Mercer, Middlesex, Morris, Somerset | 32 min |
| Jan 24, 1:43 PM EST | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Middlesex, Monmouth | 32 min |
| Jan 24, 2:03 PM EST | Areal Flood Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 4 hr |
| Jan 24, 2:14 PM EST | Special Weather Statement | PHI | Atlantic, Cape May, Monmouth, Ocean | 46 min |
| Jan 24, 2:49 PM EST | Areal Flood Warning | PHI | Hunterdon | 4 hr |
| Jan 24, 5:35 PM EST | Areal Flood Warning | PHI | Sussex, Warren | 48 hr |
| Jan 24, 6:27 PM EST | Areal Flood Warning | PHI | Sussex, Warren | 20 hr |
| Jan 24, 6:42 PM EST | Small Craft Advisory | PHI | 36 hr | |
| Jan 24, 12:11 PM EST | Special Weather Statement | PHI | Bucks | 34 min |
| Jan 24, 12:43 PM EST | Areal Flood Warning | PHI | Montgomery | 7 hr |
| Jan 24, 2:29 PM EST | River Flood Warning | PHI | Chester | 5 hr |
| Jan 24, 2:35 PM EST | Areal Flood Warning | PHI | Chester, Delaware | 4 hr |
| Jan 24, 3:31 PM EST | River Flood Warning | PHI | Montgomery | 6 hr |
| Jan 24, 4:54 PM EST | River Flood Warning | PHI | Chester, Montgomery, Philadelphia | 12 hr |
| Jan 24, 2:29 PM EST | Special Weather Statement | PHI | Sussex | 31 min |
Nearby
Special Weather Statements in New Jersey, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.